# SDR USAA040461

- Difficulty date: August 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Cracked
- Location: Pax Door
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND .5 INCH CRACK , AFT DOOR STOP NR'S 4, 5 AND 6 AT PAN.  INSTALLED DOUBLERS PER TYPICAL REP 52-10-16.  (M)
